Works matching DE "BOUNDARY value problems"
Results: 5000
Hybrid local meshless method for solving elliptic boundary value problems: Hybrid local meshless method for solving elliptic...: C. S. Chen, A. Karageorghis.
- Published in:
- Computational & Applied Mathematics, 2025, v. 44, n. 3, p. 1, doi. 10.1007/s40314-025-03115-z
- By:
- Publication type:
- Article
Three-dimensional asymptotic analysis of a bilateral contact problem in thermo-electro-elastic materials under Coulomb's law: Three-dimensional asymptotic analysis of a bilateral contact problem...: Z. Faiz et al.
- Published in:
- Computational & Applied Mathematics, 2025, v. 44, n. 3, p. 1, doi. 10.1007/s40314-025-03113-1
- By:
- Publication type:
- Article
Continuity-preserved deep learning method for solving elliptic interface problems: Continuity-preserved deep learning method...: J. Li et al.
- Published in:
- Computational & Applied Mathematics, 2025, v. 44, n. 3, p. 1, doi. 10.1007/s40314-025-03090-5
- By:
- Publication type:
- Article
Numerical analysis for a dissipative hyperbolic system with a boundary constraints: Numerical analysis for a dissipative hyperbolic system...: C. A. da Costa Baldez, J. E. M. Rivera.
- Published in:
- Computational & Applied Mathematics, 2025, v. 44, n. 3, p. 1, doi. 10.1007/s40314-025-03083-4
- By:
- Publication type:
- Article
Numerical analysis for a dissipative hyperbolic system with a boundary constraints: Numerical analysis for a dissipative hyperbolic system...: C. A. da Costa Baldez, J. E. M. Rivera.
- Published in:
- Computational & Applied Mathematics, 2025, v. 44, n. 2, p. 1, doi. 10.1007/s40314-025-03083-4
- By:
- Publication type:
- Article
Self-similar solutions for the fractional viscous Burgers equation in Marcinkiewicz spaces: Self-similar solutions for the fractional viscous...: E. C. de Oliveira et al.
- Published in:
- Computational & Applied Mathematics, 2025, v. 44, n. 2, p. 1, doi. 10.1007/s40314-024-03012-x
- By:
- Publication type:
- Article
Solving one- and two-dimensional advection-diffusion type initial boundary value problems with a wavelet hybrid scheme.
- Published in:
- Boundary Value Problems, 2025, v. 2025, n. 1, p. 1, doi. 10.1186/s13661-025-02023-9
- By:
- Publication type:
- Article
An Analysis of Quasilinear Elliptic Systems with L<sup>∞</sup>-Type Data.
- Published in:
- Note di Matematica, 2024, v. 44, n. 2, p. 113, doi. 10.1285/i15900932v44n2p113
- By:
- Publication type:
- Article
THERMOELASTIC ANALYSIS OF FUNCTIONALLY GRADED ANISOTROPIC ROTATING DISKS AND RADIALLY GRADED SPHERICAL PRESSURE VESSELS.
- Published in:
- Journal of Computational & Applied Mechanics, 2024, v. 19, n. 2, p. 85, doi. 10.32973/jcam.2024.004
- By:
- Publication type:
- Article
GREEN FUNCTIONS FOR COUPLED BOUNDARY VALUE PROBLEMS WITH APPLICATIONS TO STEPPED BEAMS MADE OF HETEROGENEOUS MATERIAL.
- Published in:
- Journal of Computational & Applied Mechanics, 2024, v. 19, n. 2, p. 105, doi. 10.32973/jcam.2024.005
- By:
- Publication type:
- Article
Semi-linear evolution equations via positive semigroups.
- Published in:
- Discrete & Continuous Dynamical Systems - Series B, 2025, v. 30, n. 5, p. 1, doi. 10.3934/dcdsb.2024160
- By:
- Publication type:
- Article
An impulsive problem for quadratic pencil of Schrödinger operators on semi-axis.
- Published in:
- Journal of Inequalities & Applications, 2025, v. 2025, n. 1, p. 1, doi. 10.1186/s13660-024-03247-6
- By:
- Publication type:
- Article
Two modified shifted Chebyshev–Galerkin operational matrix methods for even-order partial boundary value problems.
- Published in:
- Boundary Value Problems, 2025, v. 2025, n. 1, p. 1, doi. 10.1186/s13661-025-02021-x
- By:
- Publication type:
- Article
Critical Perturbation Results for a Mixed Boundary Value Problem.
- Published in:
- Chinese Annals of Mathematics, 2025, v. 46, n. 1, p. 25, doi. 10.1007/s11401-025-0002-7
- By:
- Publication type:
- Article
Computational Fuzzy Modelling Approach to Analyze Neuronal Calcium Dynamics With Intracellular Fluxes.
- Published in:
- Cell Biochemistry & Biophysics, 2025, v. 83, n. 1, p. 1071, doi. 10.1007/s12013-024-01541-0
- By:
- Publication type:
- Article
On One Boundary-Value Problem Related to Internal Flotation.
- Published in:
- Journal of Mathematical Sciences, 2025, v. 287, n. 4, p. 673, doi. 10.1007/s10958-025-07630-6
- By:
- Publication type:
- Article
On Two Methods of Determining η-Invariants of Elliptic Boundary-Value Problems.
- Published in:
- Journal of Mathematical Sciences, 2025, v. 287, n. 4, p. 587, doi. 10.1007/s10958-025-07624-4
- By:
- Publication type:
- Article
On the Formulation of Boundary-Value Problems for Binomial Functional Equations.
- Published in:
- Journal of Mathematical Sciences, 2025, v. 287, n. 4, p. 533, doi. 10.1007/s10958-025-07620-8
- By:
- Publication type:
- Article
PREFACE TO THE SPECIAL ISSUE DEDICATED TO THE 50<sup>TH</sup> ANNIVERSARY OF THE JOURNAL OF MATHEMATICAL Sciences.
- Published in:
- Journal of Mathematical Sciences, 2024, v. 280, n. 6, p. 865, doi. 10.1007/s10958-024-07456-8
- By:
- Publication type:
- Article
Modeling enteric fever transmission dynamics: a comparative analysis of local and nonlocal boundary value approaches.
- Published in:
- Boundary Value Problems, 2025, v. 2025, n. 1, p. 1, doi. 10.1186/s13661-024-01988-3
- By:
- Publication type:
- Article
Inverse Nodal Problem for Sturm- Liouville Boundary Value Problem.
- Published in:
- Journal of the Institute of Science & Technology / Iğdır Üniversitesi Fen Bilimleri Enstitüsü Dergisi, 2025, v. 15, n. 1, p. 308, doi. 10.21597/jist.1525499
- By:
- Publication type:
- Article
SOME RESULTS OF THE NONLINEAR HYBRID FRACTIONAL DIFFERENTIAL EQUATIONS IN BANACH ALGEBRA.
- Published in:
- TWMS Journal of Applied & Engineering Mathematics, 2025, v. 15, n. 1, p. 27
- By:
- Publication type:
- Article
Asymptotic Stability of the Magnetohydrodynamic Flows with Temperature-Dependent Transport Coefficients.
- Published in:
- Axioms (2075-1680), 2025, v. 14, n. 2, p. 100, doi. 10.3390/axioms14020100
- By:
- Publication type:
- Article
Existence and Asymptotic Estimates of the Maximal and Minimal Solutions for a Coupled Tempered Fractional Differential System with Different Orders.
- Published in:
- Axioms (2075-1680), 2025, v. 14, n. 2, p. 92, doi. 10.3390/axioms14020092
- By:
- Publication type:
- Article
Boundary Value Problems for Ordinary Differential Equations with Linear Dependence on the Spectral Parameter.
- Published in:
- Doklady Mathematics, 2024, v. 110, n. 3, p. 506, doi. 10.1134/S1064562424602427
- By:
- Publication type:
- Article
Algorithm for Acoustic Wavefield in Space-Wavenumber Domain of Vertically Heterogeneous Media Using NUFFT.
- Published in:
- Mathematics (2227-7390), 2025, v. 13, n. 4, p. 571, doi. 10.3390/math13040571
- By:
- Publication type:
- Article
An Efficient Iterative Scheme for Approximating the Fixed Point of a Function Endowed with Condition (B γ,μ) Applied for Solving Infectious Disease Models.
- Published in:
- Mathematics (2227-7390), 2025, v. 13, n. 4, p. 562, doi. 10.3390/math13040562
- By:
- Publication type:
- Article
A Combined Approach to Solving Applied Metal Forming Problems.
- Published in:
- Crystals (2073-4352), 2025, v. 15, n. 2, p. 101, doi. 10.3390/cryst15020101
- By:
- Publication type:
- Article
The improved residual power series method for the solutions of higher-order linear and nonlinear boundary value problems.
- Published in:
- Umm Al-Qura University Journal of Applied Sciences (Springer Nature), 2025, v. 11, n. 1, p. 51, doi. 10.1007/s43994-024-00146-w
- By:
- Publication type:
- Article
A Computational Study on Two-Parameter Singularly Perturbed Third-Order Delay Differential Equations.
- Published in:
- Computation, 2025, v. 13, n. 2, p. 24, doi. 10.3390/computation13020024
- By:
- Publication type:
- Article
The problem of finding eigenvalues and eigenfunctions of boundary value problems for an equation of mixed type.
- Published in:
- Mathematica Slovaca, 2025, v. 75, n. 1, p. 143, doi. 10.1515/ms-2025-0011
- By:
- Publication type:
- Article
Analytical solution for the fracture problem in superconducting tapes with oblique cracks under the electromagnetic force.
- Published in:
- Applied Mathematics & Mechanics, 2025, v. 46, n. 3, p. 485, doi. 10.1007/s10483-025-3227-6
- By:
- Publication type:
- Article
Existence of Positive Solutions for a Class of Nabla Fractional Boundary Value Problems.
- Published in:
- Fractal & Fractional, 2025, v. 9, n. 2, p. 131, doi. 10.3390/fractalfract9020131
- By:
- Publication type:
- Article
New Results on the Stability and Existence of Langevin Fractional Differential Equations with Boundary Conditions.
- Published in:
- Fractal & Fractional, 2025, v. 9, n. 2, p. 127, doi. 10.3390/fractalfract9020127
- By:
- Publication type:
- Article
Existence of Solutions for a Hadamard Fractional Boundary Value Problem at Resonance.
- Published in:
- Fractal & Fractional, 2025, v. 9, n. 2, p. 119, doi. 10.3390/fractalfract9020119
- By:
- Publication type:
- Article
A New Result Regarding Positive Solutions for Semipositone Boundary Value Problems of Fractional Differential Equations.
- Published in:
- Fractal & Fractional, 2025, v. 9, n. 2, p. 110, doi. 10.3390/fractalfract9020110
- By:
- Publication type:
- Article
Exploring Fixed-Point Results Using Random Sehgal Contraction in Symmetric Random Cone Metric Spaces with Applications.
- Published in:
- Symmetry (20738994), 2025, v. 17, n. 2, p. 198, doi. 10.3390/sym17020198
- By:
- Publication type:
- Article
Solvability of Boundary Value Problems for Differential Equations Combining Ordinary and Fractional Derivatives of Non-Autonomous Variable Order.
- Published in:
- Symmetry (20738994), 2025, v. 17, n. 2, p. 184, doi. 10.3390/sym17020184
- By:
- Publication type:
- Article
IMPLICIT HIGHLY DISCONTINUOUS BOUNDARY VALUE PROBLEMS INVOLVING THE P-LAPLACIAN.
- Published in:
- AAPP Physical, Mathematical & Natural Sciences / Atti della Accademia Peloritana dei Pericolanti: Classe di Scienze Fisiche, Matematiche e Naturali, 2024, v. 102, n. 2, p. A2-1, doi. 10.1478/AAPP.1022A2
- By:
- Publication type:
- Article
The variable exponent compound boundary value problem for Liapunov open curve.
- Published in:
- Journal of Analysis & Its Applications / Zeitschrift für Analysis & ihre Anwendungen, 2025, v. 44, n. 1/2, p. 17, doi. 10.4171/ZAA/1784
- By:
- Publication type:
- Article
Schrödinger equation for Sturm--Liouville operator with singular propagation and potential.
- Published in:
- Journal of Analysis & Its Applications / Zeitschrift für Analysis & ihre Anwendungen, 2025, v. 44, n. 1/2, p. 97, doi. 10.4171/ZAA/1756
- By:
- Publication type:
- Article
The Time Complexity of A* with Approximate Heuristics on Multiple-Solution Search Spaces.
- Published in:
- Journal of Artificial Intelligence Research, 2012, v. 45, p. 685, doi. 10.1613/jair.3779
- By:
- Publication type:
- Article
Optimizing Disaster Relief From a Navy Aircraft Carrier.
- Published in:
- UMAP Journal, 2020, v. 41, n. 2, p. 121
- By:
- Publication type:
- Article
With Many Thanks--And a Plea for Help.
- Published in:
- UMAP Journal, 2019, v. 40, n. 1, p. 1
- By:
- Publication type:
- Article
The boundary conditions under which teaching–research conflict leads to university teachers' job burnout.
- Published in:
- Studies in Higher Education, 2021, v. 46, n. 2, p. 406, doi. 10.1080/03075079.2020.1811218
- By:
- Publication type:
- Article
Estimating the correlation in censored probit models.
- Published in:
- Review of Economics & Statistics, 1996, v. 78, n. 2, p. 356, doi. 10.2307/2109940
- By:
- Publication type:
- Article
Life-365 Service Life Prediction Model™ Version 2.0.
- Published in:
- Concrete International, 2009, v. 31, n. 5, p. 41
- By:
- Publication type:
- Article
Anatomy- and physics-based facial animation for craniofacial surgery simulations.
- Published in:
- 2004
- By:
- Publication type:
- journal article
Sobolev meets Besov: Regularity for the Poisson equation with Dirichlet, Neumann and mixed boundary values.
- Published in:
- Analysis & Applications, 2022, v. 20, n. 5, p. 989, doi. 10.1142/S0219530522500026
- By:
- Publication type:
- Article
A new elliptic mixed boundary value problem with (p,q)-Laplacian and Clarke subdifferential: Existence, comparison and convergence results.
- Published in:
- Analysis & Applications, 2022, v. 20, n. 4, p. 839, doi. 10.1142/S0219530521500287
- By:
- Publication type:
- Article